# SDR 96FDEA00685

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF I/B FLOOR WEB AT BS 294 TO 344 WL 169 RBL 15 TO 27 FOUND TO BE CRACKED.  REMOVED AND REPLACED FLOOR WEB AND INSTALLED ALL BRACKETS AND ANGLES REMOVED FOR INSTALLATION AT BS 294 TO 351 WL 169 RBL 15 TO 27.  ALL WORK IAW BAC DRW NR 65-18915.
